# SDR AALA202304288951

- Difficulty date: April 19, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 24,912 hours, 11,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Detached
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D3066451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE PULL HANDLES DETACHED FROM SLIDE RAFT. MAINTENANCE REPLACED SLIDE RAFT ASSEMBLY.
